PCT w/ Nolva => Heartburn?

  1. Registered User
    mark's Avatar
    Join Date
    Oct 2003
    Posts
    79
    Answers
    0

    PCT w/ Nolva => Heartburn?


    1st week 40mg/day Nolva. Wicked heartburn in the evenings/night. Anyone else?

    M

  2. Registered User
    morfiend's Avatar
    Join Date
    Jul 2003
    Posts
    257
    Answers
    0


    yeah definately.. heartburn + horrible abdominal cramps. like, really bad. come and go all day. definately gonna try clomid next time.
  3. Registered User
    mrfumetsu's Avatar
    Join Date
    Jun 2003
    Age
    30
    Posts
    76
    Answers
    0


    i've been on nolvadex for 2 weeks now at 40mg daily (i'm entering my 3rd week @ 30mg) and i've had no side effects or complaints at all. i feel completely normal.
    •   
       

  4. Banned
    lancelot's Avatar
    Join Date
    Jul 2003
    Posts
    559
    Answers
    0


    never had a problem of any kind with nolvadex. maybe taking it with food would help with the heartburn?

Similar Forum Threads

  1. SD/Dienelone PCT...using nolva
    By indianballer in forum Post Cycle Therapy
    Replies: 2
    Last Post: 12-23-2009, 05:26 PM
  2. PCT with Nolva and Question on Lots of Weight Loss!
    By Eagleman003 in forum Supplements
    Replies: 2
    Last Post: 08-12-2007, 07:33 PM
  3. PCT and Nolva for M1T/4AD Cycle
    By Jaredm82 in forum Supplements
    Replies: 12
    Last Post: 09-05-2006, 04:48 AM
  4. Replies: 2
    Last Post: 03-15-2006, 03:19 AM
  5. SD pct with Nolva
    By mitch911 in forum Post Cycle Therapy
    Replies: 1
    Last Post: 10-30-2005, 12:00 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in